# SDR FDEA201105241958

- Difficulty date: May 24, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 60,788 hours, 19,154 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: SP102700607009
- Part serial: N308F4
- Condition: Inoperative
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL ENGINES WERE SURGE USING  MAX  POWER AND AUTO THROTTLES.  THROTTLES WERE MOVING BACK AND FORTH ABOUT ONE KNOB.  ENGINE 2 EXCEEDANCE AT 110 KNOTS 121.3 N1, 109.6 N2.  REJECTED TAKEOFF.   PERFORMED VISUAL INSPECTION TO ENGINES AS PER MM 72-00-00-6-1.  NOT DEFECTS NOTED.  ACFT OK FOR  SERVICE.   REMOVED AND REPLACED THROTTLE SWITCH CAM ASSY. OPS CHECKED SERVICABLE IAW AMM 76-11-  04-2. THRUST CONTROL MODULE TEST PASSED IAW FIM 22-31-01.
